Well, at least just for today. I’m 100 lbs overweight, my psychosis is gone, I have no motivation, my negative symptoms are minimal due to supplementation, and my mood is good. I’m really just tired of feeling normal with zero motivation and drive. I believe Vraylar is causing this. My doctor said I can quit for up to 3 days. I just might skip today though to see how I feel. I’m going to talk to my mother about this. I’m not 100% satisfied with my doctor. I’m against more medications. I don’t want to try a mood stabilizer. Topamax reverses all my weight gain, but causes overstimulation. Lamotrogine is the only seizure medication that has minimal cognitive impact but doesn’t reverse weight gain.
I refuse to take Topamax because of its dulling of the mind effect. I’m actually feeling happy about my thinking abilities as I’m labeling and discarding irrational, illogical thoughts.
There’s a “honeymoon” period when you come off meds. You feel better for about a month. Then it goes south pretty fast.
My mom gave me crap. I don’t see the big deal if it is just for a day.
Because if you skip it for one day you could try coming off it forever.
I would stay on your meds @insidemind.
Even quitting for one day is a bad idea.
I feel a difference already: more energy and motivation. I’ll have to go back on it tomorrow. Can’t risk it. But I really want to lower it, but my doctor said no, which makes me want to change doctors.
Today, I’ve achieved more efficiency than in the past couple weeks or months. I do nothing all day except post on this forum. It makes me appear higher functioning than I really am.
My doctor said 3 days is the max, but I’m definitely going back on it tomorrow.
You are going to be like me. A very dumb person. Quitting meds really screwed me up.
Your not overweight because of the meds.
Your overweight because you eat to much and don’t get enough exercise.
Stay on the meds.
@anon99082702 I am fat because of the meds, my prolactin levels were 97ng/ml, there is no way to lose weight, not even fasting, I have the hormones of a nursing woman, I used to be a male before meds, I’m sorry but your post triggered me…
I will be going back on Vraylar tomorrow.
This seems like a direct contradiction to me. Lack of motivation IS a negative symptom. But yes APs can exacerbate these. Vraylar definitely impacted me in that way and it was very frustrating to not want to do anything I wanted. In my opinion it’s just impossible to find an AP with no side effects at all. If you want your psychosis to truly be stabilized then you have to be willing to pay the price.
I’m on depakote & the side effects are very mild.
You eat too much because the drugs over stimulate your appetite and make you feel hungry even when you have had enough to eat. It’s not that easy to lose weight on these drugs or simply eat less.
Yes, no motivation is a symptom. But my other negative symptoms are fine/better.
I agree with you. It has been explained and brought up many times. It has been studied.
I can’t help but put my two cents in when I think people are wrong.
Just for the record:
I noticed that while not taking Vraylar yesterday, I had so much motivation and energy. I was definitely not manic at all. I just felt motivation and could initiate some tasks. The downside was I started getting anxiety/pre-anxiety attack while in the shower. I started thinking “nothing is real”. That to me was an indicator that I needed to take APs. I drink 4 monsters a day so that could be part of the problem.
I also noticed while driving to the store yesterday, my thoughts started being more open-ended (if that’s the correct term to use). I started getting anxiety and my mind started to race a bit. When I think sometimes, it feels like my mind is zooming back and forth trying to find patterns in things. Again, this was an uncomfortable feeling. Another indicator that I need my medication.
So today, I decided to take my medication and stay on Vraylar. I think Vraylar overall is doing extremely well for me. Yes, I hate being fat, but maybe the motivation will come back. I am taking l theanine, sarcosine, and ashwagandha. In the next month or so, I will be trying CBD oil, and after a while, if that doesn’t work, I will look into something much stronger to increase motivation — assuming I’m stable and such.
Today, I woke up really groggy and had a little brain fog. I don’t feel mentally challenged on Vraylar like I did on some other medications. I think losing a few IQ points is fine as long as you’re stable and healthy in the long run.
I want to try vraylar.but dang the weight gain. Glad your doing well mang.